# SDR CA951221039

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Detector Housing
- Part number: 219379001
- Condition: Loose Bolts
- Location: Oil Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)DURING THE INSTALLATION OF THE ENGINE, THE CHIP DETECTOR HOUSING WAS FOUND LOOSE ON ITS MOUNT INTERFACE WITH THE OIL PUMP. AFTER THE SAFETY WIRE WAS REMOVED IT WAS FOUND THAT ONE OF THE HELICOIL FASTENERS WAS GONE AND THE MOUNTING BOLTS HAD NO THREADS TO ENGAGE. THE ENGINE ARRIVED THIS WAY FROM ALLIED SIGNAL.
